Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Numerical Solutions for Partial Differential Equations: Problem Solving Using Mathematica. by Victor G. Ganzha, Evgenii V. Vorozhtsov
Review by: Biyue Liu
SIAM Review
Vol. 39, No. 4 (Dec., 1997), pp. 800-801
Stable URL: http://www.jstor.org/stable/2132711
Page Count: 2
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
800
    800
  • Thumbnail: Page 
801
    801